# SDR HALA2011042000164

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 94,711 hours, 17,927 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8987381
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -STATUS PAGE APU FIRE LP 1 ANNUNCIATED.  T/S IAW FIM 26-15-00/103.  FOUND UPPER LOOP 1 BAD.  R & R UPPER FIRE LOOP ASSY IAW AMM 26-15-02.   BITE CHECKS GOOD.  ACFT OK FOR SERVICE.
